# SDR 95ZZZX5226

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040038
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME IN WITH NO GEAR DOWN INDICATION ON THE LEFT SIDE.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LEFT GEAR DOWN SWITCHES HAD FAILED.  INSTALLED NEW SWITCH.
